# SDR DHL2001720014

- Difficulty date: September 27, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

1)   LOWER CARGO FIR E  LIGHT ILLUMINATED WITH FIRE BELL. DECLARED EMERGENCY PERFORMED MAIN/LOWER CARGO SMOKE OR FIRE EMERGENCY CHECKLIST. AFTER LANDING IN KSGF PERFORMED EMRGENCY EVACUATION CHECKLIST.2)   TRANSFERRED LOWER PIT SMOKE DETECTION SYSTEM TO DMI 7193, MEL 26-19 CAT "C" DMI EXPIRES IN 10 DAYS.3)   REMOVED & REPLACED RT FWD, FWD PIT SMOKE DETECTOR PER MM 26-16-01. CKS GOOD CLEAR DMI #7193 PLACARD REMOVED.STATUS: CLOSED
